

Agenda

Issue Date: 2 July 2014

Agenda for the 139th meeting of the AASB Subject:

Venue: Ken Spencer Room, AASB offices

Level 7, 600 Bourke St, Melbourne

Wednesday 16 July 2014, from 9.00 a.m. to 5.30 p.m. Time(s):

Thursday 17 July 2014, from 8.30 a.m. to 12.15 p.m.

The public is invited to attend this meeting. Items 1(a), 6, 7 and 19 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during

the course of the meeting. It is advisable to visit the website prior to 16-17 July 2014 to confirm whether the anticipated running order remains as indicated above.

Those wishing to attend the public sessions of the meeting are requested to register in advance. (see AASB meeting procedures for attendance on the AASB's website).

Day 1	Item	Duration	Subject	Objective		
9.00 am	1(a)	½ hr	Agenda, declarations			
9.30 am	1(b)	½ hr	Chairman's Report			
	2		Apologies, Minutes and Approvals out of session			
10.00 am	10	1 hr	Revenue	Provide an overview of IFRS 15		
11.00 am	Morning tea (15 mins)					
11.15 am	10	½ hr	Revenue	Consider consequential amendments to domestic Pronouncements arising from IFRS 15		
11.45 am	11	3∕4 hr	Revenue – Tier 2	Decide the disclosure relief available to Tier 2 entities in the forthcoming Standard Revenue from Contracts with Customers		
12.30 pm	9	½ hr	IPSASB	Meeting update		
1.00 pm	Lunch (1 hour)					
2.00 pm	8	1 ½ hr	Service Concession arrangements	Discuss the implications of the IFRS 15 licensing guidance on service concession arrangements from a grantor's perspective and whether the licensing guidance could be applied by analogy to service concession arrangements		

16-17 July Issued 2 July 2014

Day 1	Item	Duration	Subject	Objective		
3.30 pm	Afternoon tea (15 mins)					
3.45 pm	17	¾ hr	International Meeting Update	Provide feedback from recent meetings		
4.30 pm	13	½ hr	Insurance Contracts	Consider key issues arising from recent IASB meetings		
5.00 pm	7	½ hr	Stapled Entities	Review of IFRS Interpretations Committee agenda decision and decide what further action, if any, to take in Australia		
5.30 pm	Close meeting					
Day 2	Item	Duration	Subject	Objective		
8.30 am	19	½ hr	Research report findings	Discuss research report findings		
9.00 am	16	1⁄4 hr	Research Update	Receive an update on AASB Research Centre activities		
9.15 am	15	½ hr	Disclosure Initiative	Consider constituent feedback and decide the key comments to make in the AASB submission on IASB Exposure Draft ED/2014/1 <i>Disclosure Initiative</i>		
9.45 am	18	½ hr	IFRS Quality Control	Consider AASB response to EFRAG proposals to enhance IFRS quality control		
10.15 am	Morning tea (15 mins)					
10.30 am	12	¾ hr	Leases	Consider key issues arising from recent IASB meetings		
11.15 am	4	1⁄4 hr	IFRS Interpretations Committee	Update		
11.30 am	5	1⁄4 hr	Emerging Issues			
Day 2	Item	Duration	Subject	Objective		
11.45 am	3	1⁄4 hr	Other Business	Note		
12.00 pm	6	1⁄4 hr	Review			
12.15 pm	Close meeting and lunch					